Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Totally real minimal submanifolds of a complex projective space

Author: Francisco Urbano
Journal: Proc. Amer. Math. Soc. 93 (1985), 332-334
MSC: Primary 53C40
MathSciNet review: 770548
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An $ n$-dimensional positively curved compact totally real minimal submanifold of an $ n$-dimensional complex projective space is totally geodesic.

References [Enhancements On Off] (What's this?)

  • [1] B. Y. Chen and C. S. Houh, Totally real submanifolds of a quaternion projective space, Ann. Mat. Pura Appl. (4) 120 (1979), 185-199. MR 551066 (81a:53050)
  • [2] K. Ogiue, Positively curved totally real minimal submanifolds immersed in a complex projective space, Proc. Amer. Math. Soc. 56 (1976), 264-266. MR 0400129 (53:3964)
  • [3] S. T. Yau, Submanifolds with constant mean curvature. I, Amer. J. Math. 96 (1974), 346-366. MR 0370443 (51:6670)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society